Topamax and urinary tract infections

Common Questions and Answers about Topamax and urinary tract infections

topamax

There is one called Follicle Booster which is expensive, but helps a lot. And drink tons of water. Topamax is dehydrating and water will help the tingling sensations you get, along with the brain fog that comes with it. A couple of gallons of water a day will help. That's a lot, but you'll notice the difference. Plus you need to replenish your electrolytes with an occasional sports drink. Again, speaking from experience here. Good luck!
i last posted on this thread in may....i have had a few years of this suffering and no end of examinations for the doctors to find nothing wrong...after a lot of investigations on the net by myself i found the info i needed and went to my doctor to ask if i have VAGINAL ATROPHY and she said yes...at last a diagnosis..she wanted me to go and have an investigation at the hospital and i said no way as ive been poked and prodded for months and i have had enough...
I have siezure disorder and they kicked up and went out of control (partial complex). I developed atypical migranes and ended up with much worse aphasia. While moving out of my temoporary home into the house I had bought I noticed a sore toe I had been nurseing and had been taking a antibiotic for was turning black. I had a friend take me to a emergency room in a larger city a hour away where my specialist are located. I figured i would be staying. They kept me.
These included loss of use in my right arm for about ten days, an attack of optical neuritis in both eyes, many bouts with fatigue, a couple of issues with vertigo and a whole string of urinary tract infections. The docotrs always had explanations - pinched nerve in your back, maybe an inner ear infection, and their favorite catch all - stress or depression. Since my diagnosis I have had two major attacks. One lasted about twelve weeks - I lost all sensation in my legs and arms.
here i go....so for the last 6 months i have had itchy eyelids...my eye doctor told me it was due to mild allergies and prescribed eye drops which didnt help in the least so i turned to over the counter allergy medicine which hasn't helped either (so i dont think it's allergies) and in the last 3 weeks not only are my eyelids itchy but when i wake up in the morning my upper eye lids are bright red and swelled up so bad that its embarassing!!!!
I am on URISTAT all the time. And the bladder infections are few and far between. For myself i don't get a ton of sunlight but i do get outside and Vitamin D synthesation occurs when the sun touches even just parts of your skin for not very long periods of time. I think there is definitely a real problem if any of us are not synthesizing it naturally in the small minutes it takes naturally.....
MedHelp Health Answers